Free access
Issue
ESAIM: COCV
Volume 12, Number 3, July 2006
Page(s) 466 - 483
DOI http://dx.doi.org/10.1051/cocv:2006011
Published online 20 June 2006
  1. H. Amann, Parabolic evolution equations and nonlinear boundary conditions. J. Diff. Equ. 72 (1988) 201–269. [CrossRef] [MathSciNet]
  2. J. Arrieta, A. Carvalho and A. Rodríguez-Bernal, Parabolic problems with nonlinear boundary conditions and critical nonlinearities. J. Diff. Equ. 156 (1999) 376–406. [CrossRef]
  3. J.P. Aubin, L'analyse non linéaire et ses motivations économiques. Masson, Paris (1984).
  4. O. Bodart, M. González-Burgos and R. Pŕez-García, Insensitizing controls for a semilinear heat equation with a superlinear nonlinearity. C. R. Math. Acad. Sci. Paris 335 (2002) 677–682. [CrossRef] [MathSciNet]
  5. A. Doubova, E. Fernández-Cara and M. González-Burgos, On the controllability of the heat equation with nonlinear boundary Fourier conditions. J. Diff. Equ. 196 (2004) 385–417. [CrossRef]
  6. A. Doubova, E. Fernández-Cara, M. González-Burgos and E. Zuazua, On the controllability of parabolic systems with a nonlinear term involving the state and the gradient. SIAM J. Control Optim. 41 (2002) 798–819. [CrossRef] [MathSciNet]
  7. L. Evans, Regularity properties of the heat equation subject to nonlinear boundary constraints. Nonlinear Anal. 1 (1997) 593–602. [CrossRef]
  8. C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation. Proc. Roy. Soc. Edinburgh 125A (1995) 31–61.
  9. L.A. Fernández and E. Zuazua, Approximate controllability for the semi-linear heat equation involving gradient terms. J. Optim. Theory Appl. 101 (1999) 307–328. [CrossRef] [MathSciNet]
  10. E. Fernández-Cara, M. González-Burgos, S. Guerrero and J.P. Puel, Null controllability of the heat equation with boundary Fourier conditions: The linear case. ESAIM: COCV 12 442–465.
  11. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. H. Poincaré, Anal. non Linéaire 17 (2000) 583–616.
  12. A. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. Lecture Notes #34, Seoul National University, Korea (1996).
  13. I. Lasiecka and R. Triggiani, Exact controllability of semilinear abstract systems with applications to waves and plates boundary control. Appl. Math. Optim. 23 (1991) 109–154. [CrossRef] [MathSciNet]
  14. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories. Cambridge University Press, Cambridge (2000).
  15. E. Zuazua, Exact boundary controllability for the semilinear wave equation, in Nonlinear Partial Differential Equations and their Applications, Vol. X, H. Brezis and J.L. Lions Eds. Pitman (1991) 357–391.
  16. E. Zuazua, Exact controllability for the semilinear wave equation in one space dimension. Ann. I.H.P., Analyse non Linéaire 10 (1993) 109–129.